| Model Number |
8253001RF |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that while in surgery, the system was giving no response when the surgeon used the stim probe.The system passed electrode check.Plugged a patient simulator into the system and confirmed that all channels were giving a response.Biomed recommended to surgeon to swap out probes.However, another hour into the case, the surgeon called the biomed to inform that the system was still giving no response on any channels.Troublsehooting was performed however the issue was not resolved.There was no patient injury.
Additional Manufacturer Narrative
H6:previous code d16 is no longer valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that while in surgery, the system was giving no response when the surgeon used the stim probe.The system passed electrode check.Plugged a patient simulator into the system and confirmed that all channels were giving a response.Biomed recommended to surgeon to swap out probes.However, another hour into the case, the surgeon called the biomed to inform that the system was still giving no response on any channels.Troubleshooting was performed however the issue was not resolved.There was no patient injury.